H<inf>∞</inf> control of fractional linear systems

Fabrizio Padula, Salvador Alcántara, Ramon Vilanova, Antonio Visioli

Research output: Contribution to journalArticleResearchpeer-review

35 Citations (Scopus)

Abstract

In this paper, the standard H∞ control problem for continuous-time fractional linear time-invariant single-input-single-output systems is solved. The adopted approach consists of extending to the fractional case the procedure followed within the classical solution for the integer case. According to the classical route, we first consider the generalization to fractional systems of the standard Youla parameterization of all the stabilizing controllers. The H∞ optimal controller is then found among the class of stabilizing controllers, recasting the control problem into a model-matching one. The results obtained naturally extend well-established results to a fractional setting, including both the commensurate and noncommensurate case, thus providing a framework where H∞ design can be recast along the well-known and fruitful lines of the integer case. A worked-through example is discussed in detail to illustrate the design procedure. © 2013 Published by Elsevier Ltd.
Original languageEnglish
Pages (from-to)2276-2280
JournalAutomatica
Volume49
Issue number7
DOIs
Publication statusPublished - 1 Jan 2013

Keywords

  • Fractional control
  • Fractional linear systems

Fingerprint Dive into the research topics of 'H<inf>∞</inf> control of fractional linear systems'. Together they form a unique fingerprint.

Cite this